Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

T Cell count has dropped from 600 to 292. What can i do to raise the T-cell count ?

My T Cell count has dropped from 600 to 292 but my vital load is undectable What can i do to raise my T cell count I have Hiv- Aids . I take Viracept and Combivir. my t-cell count has dropped from 600 to 292, but my viral load is undectable. The nurse says my meds are working but wants me to think about switching, because other med are less toxic. What can I do to raise T-cell count? Justin
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Justin
I am Dr Shailendra Naithani MD in Ayurveda also working As Professor in Ayurvedic college in sivan
from my clinical experience i can tell you some important tips
1- immune system must be strengthen in spite of antiviral drugs you are taking which are having potential side effects
2- Tinospora cardifolia is the herb which expressed juice or extract tab is good immuno modulator
3- Avoid stress as it weakens immune system
4-There is very good immuno-modulator which also works as anti viral as it contains Phyto-interferron
for detail you can write me or log to
Answered: Wed, 19 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor